# SDR AALA981971

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED STATION 600 ABOVE STRINGER 23 LEFT.  INSTALLED 7.5 INCH DOUBLER .063 7075 T-6 WITH 21 .1875 MS20470DD RIVETS, 2 ROWS PAST DAMAGE, 1 ROW ON TOP .75 SPACING PER SRM 51-40-3 FIG 1 PAGE 3.  (M)
